# SDR USAASB01016

- Difficulty date: January 22, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 189929
- Condition: Out Of Adj
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BWI - FLT 2679 - ON APPROACH TO BWI, THE LEADING EDGE TRANSIT LIGHT ILLUMINATED, ALONG WITH A BAD VIBRATION, DURING FLAP EXTENSION.  THE NR 3 AND NR 4 LEADING EDGE SLATS WOULD NOT EXTEND.  CREW DECLARED AN EMERGENCY, ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDUES AND ON THIRD ATTEMPT TO EXTEND SLATS, SLATS FINALLY EXTENDED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED MID PROXIMITY SWITCHES ON NR 3 AND NR 4 SLATS.  CHECKED ANDLUBED ALL ROLLERS AND CHECKED DETENT SPRING TENSION.  OPERATIONAL CHECK NORMAL.  NO EVIDENCE OF BYPASSING ACTUATORS.  (M)
